PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 193-198
Tytuł artykułu

A global existence-global nonexistence conjecture of Fujita type for a system of degenerate semilinear parabolic equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
193-198
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, Iowa State University, Ames, Iowa 50011, U.S.A.
Bibliografia
  • [A1] D. Aronson, Bounds for the fundamental solution of a parabolic equation, Bull. Amer. Math. Soc. 73 (1967), 890-896.
  • [A2] D. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scoula Norm. Sup. Pisa 6 (1968), 607-694.
  • [AW] D. Aronson and H. Weinberger, Multidimensional nonlinear diffusion arising in population genetics, Adv. in Math. 30 (1978), 33-76.
  • [EH] M. Escobedo and M. A. Herrero, Boundedness and blowup for a semilinear reaction-diffusion system, J. Differential Equations 89 (1991), 176-202.
  • [FLU] M. Fila, H. A. Levine and Y. Uda, A Fujita type global existence-global nonexistence theorem for a system of reaction diffusion equations with differing diffusivities, Math. Methods Appl. Sci. 19 (1994), 809-835.
  • [Fu] H. Fujita, On the blowing up of solutions of the Cauchy problem for $u_t = Δu + u^1 + α$, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 16 (1966), 105-113.
  • [L1] H. A. Levine, A Fujita type global existence-global nonexistence theorem for a weakly coupled system of reaction-diffusion equations, Z. Angew. Math. Phys. 42 (1992), 408-430.
  • [L2] H. A. Levine, The role of critical exponents in blow up theorems, SIAM Rev. 32 (1990), 262-288.
  • [N] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954.
  • [U1] Y. Uda, The critical exponent for a weakly coupled system of generalized Fujita type reaction-diffusion equations, manuscript.
  • [U2] Y. Uda, Fujita type global existence-global nonexistence theorems for weakly coupled systems of reaction-diffusion equations, PhD dissertation, Iowa State University, 1993.
  • [W] F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math. 38 (1981), 29-40.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.